Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("TODD MJ")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 39

  • Page / 2
Export

Selection :

  • and

ON THE JACOBIAN OF A FUNCTION AT A ZERO COMPUTED BY A FIXED POINT ALGORITHMTODD MJ.1978; MATH. OPER. RES.; USA; DA. 1978; VOL. 3; NO 2; PP. 126-132; BIBL. 12 REF.Article

OPTIMAL DISSECTION OF SIMPLICES.TODD MJ.1978; S.I.A.M. J. APPL. MATH.; USA; DA. 1978; VOL. 34; NO 4; PP. 792-803; BIBL. 14 REF.Article

PIECEWISE LINEAR PATHS TO MINIMIZE CONVEX FUNCTIONS MAY NOT BE MONOTONICTODD MJ.1979; MATH. PROGRAMMG; NLD; DA. 1979; VOL. 17; NO 1; PP. 106-108; BIBL. 9 REF.Article

PIECEWISE-LINEAR HOMOTOPY ALGORITHMS FOR SPARSE SYSTEMS OF NONLINEAR EQUATIONSTODD MJ.1983; SIAM JOURNAL ON CONTROL AND OPTIMIZATION; ISSN 0363-0129; USA; DA. 1983; VOL. 21; NO 2; PP. 204-214; BIBL. 12 REF.Article

ON MINIMUM VOLUME ELLIPSOIDS CONTAINING PART OF A GIVEN ELLIPSOID = SUR LES ELLIPSOIDES DE VOLUME MINIMUM CONTENANT UNE PARTIE D'UN ELLIPSOIDE DONNETODD MJ.1982; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1982; VOL. 7; NO 2; PP. 253-261; BIBL. 19 REF.Article

AN IMPLEMENTATION OF THE SIMPLEX METHOD FOR LINEAR PROGRAMMING PROBLEMS WITH VARIABLE UPPER BOUNDSTODD MJ.1982; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1982; VOL. 23; NO 1; PP. 34-49; BIBL. 18 REF.Article

TRAVERSING LARGE PIECES OF LINEARITY IN ALGORITHMS THAT SOLVE EQUATIONS BY FOLLOWING PIECEWISE-LINEAR PATHSTODD MJ.1980; MATH. OPER. RES.; USA; DA. 1980; VOL. 5; NO 2; PP. 242-257; BIBL. 22 REF.Article

A METHOD FOR THE CALCULATION OF TORQUE IN DRY-LUBRICATED BALL BEARINGS INCLUDING THE INFLUENCE OF TEMPERATURE AND FITTODD MJ.1980; SPACE TRIBOLOGY WORKSHOP. 2/1980/RISLEY; NLD; NOORDWIJK: EUROPEAN SPACE AGENCY ESTEC; DA. 1980; PP. 85-91; BIBL. 14 REF.Conference Paper

SOLVING THE GENERALIZED MARKET AREA PROBLEMTODD MJ.1978; MANAG. SCI.; USA; DA. 1978; VOL. 24; NO 14; PP. 1549-1554; BIBL. 4 REF.Article

CHARACTERIZING BINARY SIMPLICIAL MATROIDS.TODD MJ.1976; DISCRETE MATH.; NETHERL.; DA. 1976; VOL. 16; NO 1; PP. 61-70; BIBL. 7 REF.Article

ON TRIANGULATIONS FOR COMPUTING FIXED POINTS.TODD MJ.1976; MATH. PROGRAMMG; NETHERL.; DA. 1976; VOL. 10; NO 3; PP. 322-346; BIBL. 16 REF.Article

SOLID LUBRICATION OF BALL BEARINGS FOR SPACECRAFT MECHANISMSTODD MJ.1982; TRIBOL. INT.; ISSN 0301-679X; GBR; DA. 1982; VOL. 15; NO 6; PP. 331-337; BIBL. 15 REF.Article

A QUADRATICALLY-CONVERGENT FIXED-POINT ALGORITHM FOR ECONOMIC EQUILIBRIA AND LINEARLY CONSTRAINED OPTIMIZATIONTODD MJ.1980; MATH. PROGRAMMG; NLD; DA. 1980; VOL. 18; NO 2; PP. 111-126; BIBL. 23 REF.Article

IMPROVING THE CONVERGENCE OF FIXED-POINT ALGORITHMS.TODD MJ.1978; MATH. PROGRAMMG STUDY; NETHERL.; DA. 1978; VOL. 7; PP. 151-169; BIBL. 16 REF.Article

A COMBINATIONAL GENERALIZATION OF POLYTOPES.TODD MJ.1976; J. COMBINATOR THEORY, B; U.S.A.; DA. 1976; VOL. 20; NO 3; PP. 229-242; BIBL. 9 REF.Article

AN INTRODUCTION TO PIECEWISE LINEAR HOMOTOPY ALGORITHMS FOR SOLVING SYSTEMS OF EQUATIONSTODD MJ.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; VOL. 965; PP. 149-202; BIBL. 98 REF.Conference Paper

APPROXIMATE LABELLING FOR SIMPLICIAL ALGORITHMS AND TWO CLASSES OF SPECIAL SUBSETS OF THE SPHERETODD MJ.1981; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1981; VOL. 6; NO 4; PP. 579-592; BIBL. 20 REF.Article

A NOTE ON COMPUTING EQUILIBRIA IN ECONOMIES WITH ACTIVITY ANALYSIS MODELS OF PRODUCTIONTODD MJ.1979; J. MATH. ECON.; NLD; DA. 1979; VOL. 6; NO 2; PP. 135-144; BIBL. 13 REF.Article

THE COMPUTATION OF FIXED POINTS AND APPLICATIONS.TODD MJ.1976; LECTURES NOTES ECON. MATH. SYST.; GERM.; DA. 1976; VOL. 124; PP. (134P.); BIBL. 4 P.; ISBN 3540076859Serial Issue

ON THE COMPUTATIONAL COMPLEXITY OF PIECEWISE-LINEAR HOMOTOPY ALGORITHMSTODD MJ.1982; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1982; VOL. 24; NO 2; PP. 216-224; BIBL. 22 REF.Article

EXPLOITING STRUCTURE IN PIECEWISE-LINEAR HOMOTOPY ALGORITHMS FOR SOLVING EQUATIONSTODD MJ.1980; MATH. PROGRAMMG; NLD; DA. 1980; VOL. 18; NO 3; PP. 233-247; BIBL. 22 REF.Article

THE MONOTONIC BOUNDED HIRSCH CONJECTURE IS FALSE FOR DIMENSION AT LEAST 4TODD MJ.1980; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1980; VOL. 5; NO 4; PP. 599-601; BIBL. 6 REF.Article

HAMILTONIAN TRIANGULATIONS OF R4TODD MJ.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 730; PP. 470-483; BIBL. 8 REF.Conference Paper

BIMATRIX GAMES - AN ADDENDUM.TODD MJ.1978; MATH. PROGRAMMG; NETHERL.; DA. 1978; VOL. 14; NO 1; PP. 112-115; BIBL. 4 REF.Article

EXTENSIONS OF LEMKE'S ALGORITHM FOR THE LINEAR COMPLEMENTARITY PROBLEM.TODD MJ.1976; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1976; VOL. 20; NO 4; PP. 397-416; BIBL. 10 REF.Article

  • Page / 2